American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A75) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 53 found      Go to page: 1 2

[1] Arnaud Marsiglietti. On the improvement of concavity of convex measures. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Richárd Balka, Márton Elekes and András Máthé. Answer to a question of Kolmogorov. Proc. Amer. Math. Soc. 143 (2015) 2085-2089.
Abstract, references, and article information   
View Article: PDF

[3] Thomas Schmidt. Strict interior approximation of sets of finite perimeter and functions of bounded variation. Proc. Amer. Math. Soc. 143 (2015) 2069-2084.
Abstract, references, and article information   
View Article: PDF

[4] Philip T. Gressman. $L^p$-nondegenerate Radon-like operators with vanishing rotational curvature. Proc. Amer. Math. Soc. 143 (2015) 1595-1604.
Abstract, references, and article information   
View Article: PDF

[5] James T. Gill. Doubling metric spaces are characterized by a lemma of Benjamini and Schramm. Proc. Amer. Math. Soc. 142 (2014) 4291-4295. MR 3266996.
Abstract, references, and article information   
View Article: PDF

[6] Daniel M. Oberlin. Some toy Furstenberg sets and projections of the four-corner Cantor set. Proc. Amer. Math. Soc. 142 (2014) 1209-1215.
Abstract, references, and article information   
View Article: PDF

[7] David G. Caraballo. Reduced boundaries and convexity. Proc. Amer. Math. Soc. 141 (2013) 1775-1782.
Abstract, references, and article information   
View Article: PDF

[8] Antongiulio Fornasiero, Philipp Hieronymi and Chris Miller. A dichotomy for expansions of the real field. Proc. Amer. Math. Soc. 141 (2013) 697-698. MR 2996974.
Abstract, references, and article information   
View Article: PDF

[9] Jürgen Kampf, Günter Last and Ilya Molchanov. On the convex hull of symmetric stable processes. Proc. Amer. Math. Soc. 140 (2012) 2527-2535.
Abstract, references, and article information   
View Article: PDF

[10] Nicolas Juillet. On displacement interpolation of measures involved in Brenier’s theorem. Proc. Amer. Math. Soc. 139 (2011) 3623-3632. MR 2813392.
Abstract, references, and article information   
View Article: PDF

[11] Philip T. Gressman. On multilinear determinant functionals. Proc. Amer. Math. Soc. 139 (2011) 2473-2484. MR 2784813.
Abstract, references, and article information   
View Article: PDF

[12] John Garnett, Rowan Killip and Raanan Schul. A doubling measure on $\mathbb {R}^d$ can charge a rectifiable curve. Proc. Amer. Math. Soc. 138 (2010) 1673-1679. MR 2587452.
Abstract, references, and article information   
View Article: PDF

[13] Christopher J. Bishop and Hrant Hakobyan. A central set of dimension $2$. Proc. Amer. Math. Soc. 136 (2008) 2453-2461. MR 2390513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Daniel M. Oberlin. Packing spheres and fractal Strichartz estimates in $\mathbb{R}^d$ for $d\geq 3$. Proc. Amer. Math. Soc. 134 (2006) 3201-3209. MR 2231903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Christoph Bandt, Nguyen Viet Hung and Hui Rao. On the open set condition for self-similar fractals. Proc. Amer. Math. Soc. 134 (2006) 1369-1374. MR 2199182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Yuval Peres and Boris Solomyak. The sharp Hausdorff measure condition for length of projections. Proc. Amer. Math. Soc. 133 (2005) 3371-3379. MR 2161162.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] L. Hernández Encinas and J. Muñoz Masqué. Total curvatures of a closed curve in Euclidean $n$-space. Proc. Amer. Math. Soc. 132 (2004) 2127-2132. MR 2053986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John Garnett and Stan Yoshinobu. Large sets of zero analytic capacity. Proc. Amer. Math. Soc. 129 (2001) 3543-3548. MR 1860486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Petri Huovinen. A nicely behaved singular integral on a purely unrectifiable set. Proc. Amer. Math. Soc. 129 (2001) 3345-3351. MR 1845012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Yong Lin and Pertti Mattila. Menger curvature and $C^{1}$ regularity of fractals. Proc. Amer. Math. Soc. 129 (2001) 1755-1762. MR 1814107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Bruce Hanson and Juha Heinonen. An $n$-dimensional space that admits a Poincaré inequality but has no manifold points. Proc. Amer. Math. Soc. 128 (2000) 3379-3390. MR 1690990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Miguel Angel Martín and Pertti Mattila. On the parametrization of self-similar and other fractal sets. Proc. Amer. Math. Soc. 128 (2000) 2641-2648. MR 1664402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] H. Joyce. A space on which diameter-type packing measure is not Borel regular. Proc. Amer. Math. Soc. 127 (1999) 985-991. MR 1641642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Zoltán Buczolich. Lipschitz images with fractal boundaries and their small surface wrapping. Proc. Amer. Math. Soc. 126 (1998) 3589-3595. MR 1459112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Merja Vihtilä. The boundedness of Riesz $s$-transforms of measures in $\mathbb{R}^n$. Proc. Amer. Math. Soc. 124 (1996) 3797-3804. MR 1343727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] James Kuelbs and Wenbo V. Li. Some remarks on the variation of curve length and surface area. Proc. Amer. Math. Soc. 124 (1996) 859-867. MR 1301512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Toby O’Neil. A measure with a large set of tangent measures . Proc. Amer. Math. Soc. 123 (1995) 2217-2220. MR 1264826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] H. Movahedi-Lankarani and R. Wells. Ultrametrics and geometric measures . Proc. Amer. Math. Soc. 123 (1995) 2579-2584. MR 1307552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Zoltán Buczolich and Krzysztof Ostaszewski. The Hausdorff dimension of graphs of density continuous functions. II . Proc. Amer. Math. Soc. 123 (1995) 1821-1825. MR 1242076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jacqueline Fleckinger and Michel L. Lapidus. Indefinite elliptic boundary value problems on irregular domains . Proc. Amer. Math. Soc. 123 (1995) 513-526. MR 1231296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 53 found      Go to page: 1 2